# SDR ASAA2019082753508

- Difficulty date: August 25, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 29,859 hours, 8,647 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RH WINDOW OVERHEAT LIGHT ILLUMINATED. GROUNDED - YES. PERFORMED BITE OF R/H SIDE WHCU PER B737-800 FIM 30-41 TASK 801. FOUND NO CURRENT FAULTS. PERFORMED FAULT HISTORY AND FOUND BUS POWER FAULT. PERFORMED FIM 30-41 TASK 806 AND FOUND NO FAULTS. PERFORMED GOOD OPS TEST OF R/H SIDE WINDOW HEAT PER B737-800 AMM 30-41-00-710-801.
